# SDR GLBA20091127G

- Difficulty date: November 24, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- Aircraft time: 29,449 hours, 37,530 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED MX CRACKS WERE FOUND AROUND RIVETS ON THE FUSELAGE SKIN ABOVE THE AIRSTAIR DOOR AT FS 150.6.  MAINTENANCE REMOVED DAMAGED SKIN AND INTALLED PATCH AT F.S. 150.6 STRINGER 1  AND PERFORMED THE REQUIRED RII INSPECTIONS I.A.W. E.O. 09-1900-53-034. MATERIALS UTILIZED FOR THE REPAIR ARE INCLUDED IN THE EO.
